The Origin of Power Laws in Internet Topologies Revisited

TitleThe Origin of Power Laws in Internet Topologies Revisited
Publication TypeConference Paper
Year of Publication2002
AuthorsChen, Q.., Chang H., Govindan R., Jamin S., Shenker S., & Willinger W.
Published inProceedings of the Twenty-First Annual Joint Conference of the IEEE Computer and Communications Societies (INFOCOM)
Page(s)608-617
Other Numbers363
Acknowledgment

This project is funded in part by NSF grant number ANI-0082287 and by ONR grant number N000140110617. Sugih Jamin is further supported by the NSF CAREER Award ANI-9734145, the Presidential Early Career Award for Scientists and Engineers (PECASE) 1998, and the Alfred P. Sloan Foundation Research Fellowship 2001. Additional funding is provided by AT&T Research, and by equipment grants from Sun Microsystems Inc. and Compaq Corp.

Bibliographic Notes

Proceedings of the Twenty-First Annual Joint Conference of the IEEE Computer and Communications Societies (INFOCOM), pp. 608-617, New York, New York

Abbreviated Authors

Q. Chen, H. Chang, R. Govindan, S. Jamin, S. Shenker, and W. Willinger

ICSI Research Group

Networking and Security

ICSI Publication Type

Article in conference proceedings